MAUDE Adverse Event Report: CAREFUSION 303, INC. BD Pyxis¿ Medflex 2000; Automated Dispensing Cabinet

CAREFUSION 303, INC. BD Pyxis¿ Medflex 2000; Automated Dispensing Cabinet
Model Number 500004502000
Medical Device Problem Codes Electrical /Electronic Property Problem (1198); Application Program Problem (2880)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/01/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that when using the bd pyxis¿ medflex 2000 user was unable to issue an item because it had been destocked by the system.A message appeared on the screen stating that the item was not found and that the position would be destocked.The user was unable to proceed because another message prompted them to close the drawer, although no door or drawer was open.The same message had appeared earlier when the user attempted to issue medication from drawer 6; however, the user was able to issue the item from another bin.The customer stated that this malfunction occurred while dispensing the medication.There were no adverse events or injuries reported based on this event.
 
Additional Manufacturer Narrative
A review of the complaint history for sn (b)(6)was performed in salesforce which did not locate similar complaint(s) with the same failure mode for this serial number.A review of the device history record for sn (b)(6)was performed from the date of manufacture, 02-feb-2024 and confirmed that this device was not previously returned for servicing and there were no production failures which correlates to the customer reported issue.Upon investigation of the actual device used in this incident, it was determined that the user was unable to issue and item destocked by the system.A technical support specialist (tss) found the countback screen active for drawer 7, position 11 and guided the customer through troubleshooting.The alert cleared after the customer secured door 5.Further investigation showed several unassigned bins still contained items even though myqlink indicated they had been destocked by system.Testing revealed cubie read errors, but the affected cubies continued to release and open correctly.Assisted the customer with reassigning the items to the appropriate bins through the cubex application and advised replacing the cubie pockets if the automatic destocking issue reoccurred.The customer confirmed functionality, authorized case closure, and the findings were escalated to tier 2 for awareness and further review.The system functioned as intended after the technical support specialist troubleshot the device.

Brand Name
BD Pyxis¿ Medflex 2000
Common Device Name
Automated Dispensing Cabinet
Manufacturer (Section D)
CAREFUSION 303, INC.
3750 torrey view ct
san diego CA 92130
Manufacturer (Section G)
Sistemas Medicos Alaris S.A de C.V.
parque sur, el realito
blvd. 2000
tijuana 22250
MX   22250
Manufacturer Contact
brett wilko
3750 torrey view ct
san diego, CA 92130
+1(858)617-2000
MDR Report Key50911618
Report Number2016493-2026-66594
Device Sequence Number5393429
Product Code BRY
UDI-Device Identifier10885403512704
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number500004502000
Device Catalogue Number1139-00
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/01/2026
Initial Report FDA Received Date09/28/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/02/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown